Israel Journal of Mathematics

, Volume 133, Issue 1, pp 77–88

On the Patterson-Sullivan measure of some discrete group of isometries

Article

DOI: 10.1007/BF02773062

Cite this article as:
Peigné, M. Isr. J. Math. (2003) 133: 77. doi:10.1007/BF02773062

Abstract

In this paper, we describe a large class of groups of isometries of thed-dimensional hyperbolic space. These groups may be non-geometrically finite but their Patterson-Sullivan measure is always finite.

Copyright information

© Hebrew University 2003

Authors and Affiliations

  1. 1.Département de MathématiquesUniversité de Tours IToursFrance